# SDR DALA1165710628

- Difficulty date: November 28, 2007
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 67,900 hours, 33,111 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Plenum
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE AUX POWER AIR INTAKE PLENUM REPLACED IAW ERA 465354-14.
